# SDR REXA2019081301350

- Difficulty date: August 13, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 26,915 hours, 17,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: SH670319821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORRODED PLATE PROTECTOR SUPORTS ANGLES OF GALLEY SERVICE DOOR SURROUND STRUCTURE (SM). SUMMARY: ON NRC. 00210 CORROSION LEVEL 2 ON PLATE PROTECTOR SUPORTS ANGLES OF GALLEY SERVICE DOOR SURROUND STRUCTURE (4EAS) WERE REPLACED PER SRM 51-42-06-001-001-A01.
